Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Higher ESR, no effect of medicines, severe pain in left leg, bone density is low, fingers in legs are changing shapes

Hi Iam 65 years of Age , I have Higer ESR , which is not coming down by taking medicines also , I have get it checked by nurologist also . It is remaining 50 even after taking the medicines . I have severe pain in left leg when only when I sit on chair or bend downwards . bone density is low as per doctors. I also have crampness in legs The fingures in legs are changing shapes . Pls help
Asked On : Sat, 26 May 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon, Hand Surgery 's  Response
welcome to hcm forum

you have provided with a history which is very vague. first why were you showing to neurologist what problem did you had.. you said that you have pain in the leg but you have not described the pain what type of the pain what aggraveted the pain what decreases the pain what are the other symptoms associated with etc

you said that your bone densitometry is low which may also be one of the cause of th epain in the leg

i will adised you that you meet an orthopaedics

wish you early recovery
Answered: Sat, 26 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor